Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Several bulged discs in neck, pricking pains and tingling in stomach, arms and legs. Taken epidural shot. Normal?

I have several bulged discs in my neck and had my second epideral sterroid shot on Monday to reduce the inflimation. Prior to the shot sometimes my left arm felt like it was tingling and had pins and neelds. Now my right arm, both legs, my face, and my stomach have pins and needles and are tingling. Is this normal? I am also taking Soma and Percocet and have taken my normal doseage today. The symptoms started Wednesday (2 days after injection) and have gotten worse.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM
This is the most common side effect of epidural steroid injection known as cortisone flare. It can cause a brief period of pain worse than before the shot.
Do not worry,this usually lasts a day or two and is best treated by icing the area.
I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor